# SDR CA050119006

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6228047541
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, IT WAS OBSERVED THAT THE NR1 AND NR2 EMUX SINGLE CHANNELS FAILED.  THE AIRCRAFT RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  THE NR1 AND NR2 MAIN FLIGHT DISPLAY UNITS WERE REPLACED AND CHECKED SERVICEABLE IAW MM 31-61-01. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
